# SDR HEEA955719

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 0110005400
- Condition: Defective
- Location: Cockpit
- Component: Garmin, GPS150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION DOES NOT COME UP, NO SIGNAL STRENGTH.
